Please use this identifier to cite or link to this item:
Title: Solutions to conjectures on a nonlinear recursive equation
Authors: Öcalan, Özkan
Duman, Oktay
Keywords: 11B39
equilibrium point
nonlinear difference equation
recursive equation
Period Two Solutions
Recursive Sequence
Rational Difference Equatio
Issue Date: 1-Oct-2020
Publisher: Springer Science and Business Media Deutschland GmbH
Source: Öcalan, Ö., & Duman, O. (2020). Solutions to conjectures on a nonlinear recursive equation. Czechoslovak Mathematical Journal, 70(3), 867-880.
Abstract: We obtain solutions to some conjectures about the onlinear difference equation xn+1=α+βxn−1e−xn,n=0,1,…,α,β'0. More precisely, we get not only a condition under which the equilibrium point of the above equation is globally asymptotically stable but also a condition under which the above equation has a unique positive cycle of prime period two. We also prove some further results. © 2020, Mathematical Institute, Academy of Sciences of Cz.
ISSN: 00114642
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.